# SDR SWAA2022020753980

- Difficulty date: January 21, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 5,986 hours, 2,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(TRANSFERRED FROM CUST. CARD # N/R-00001; W/O# 0627212) AS REPORTED BY MX FUSELAGE DENTED BY BELT LOADER @ BS 807 STR. 25R DENT IS 5' LONG 3' WIDE .62 DEEP W/Y=48 DAMAGE 10' FROM DOORWAY CUTOUT. OVER STR. 25R NOT ALLOWED PER SRM53-00-01-01A-5 (MX NOTE) / REPAIRED DENT AT STR 25R B.S. 807 PER ATS ER 18-01266 REV IR AND SWA REPAIR-53 EA-04704 REV 1
